MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL FORTILINK-TS TETRAFUSE; TETRAFUSE 13X26MM, 6L

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL FORTILINK-TS TETRAFUSE; TETRAFUSE 13X26MM, 6L
Model Number 65-TS-13-26-6L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dhr review was conducted and confirmed that this device met manufacturing specification prior to shipping from rti surgical.Prior to the return of the complaint device, a unit from the same lot was pulled from rti surgical inventory for inspection purposes and was found to be conforming.The complaint device was later returned to rti surgical and passed quality assurance inspections.The patient confirmed to have fallen which is likely the cause of the device migration.A nonconformance could not be identified and the device was found to meet manufacturing specification.Additional information will be added to this report should it become available at a later date.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2019 that a fortilink-ts implant migrated post-operatively.

Brand Name
PIONEER SURGICAL FORTILINK-TS TETRAFUSE
Common Device Name
TETRAFUSE 13X26MM, 6L
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key8895077
Report Number1833824-2019-00028
Device Sequence Number285973
Product Code MAX
UDI-Device Identifier00846468084127
UDI-Public(01)00846468084127(17)230626(10)318492
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2018
Device Model Number65-TS-13-26-6L
Device Catalogue NumberSAME
Device Lot Number318492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR